Show simple item record

dc.contributor.authorGhouali, Noureddine ( )
dc.contributor.authorTouaoula, Tarik Mohamed ( Orcid Icon 0000-0002-5294-0948 )
dc.date.accessioned2021-06-22T17:55:05Z
dc.date.available2021-06-22T17:55:05Z
dc.date.issued2005-10-26
dc.identifier.citationGhouali, N., Touaoula, T. M. (2005). Nonautonomous ultraparabolic equations applied to population dynamics. Electronic Journal of Differential Equations, 2005(119), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13791
dc.description.abstractWe prove the existence and positivity of solutions to nonautonomus ultraparabolic equations using a perturbation method. These equations come from population dynamics, namely from a fish larvae model.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUltraparabolic equationsen_US
dc.subjectPerturbationen_US
dc.subjectDynamics of the fish larvaeen_US
dc.titleNonautonomous ultraparabolic equations applied to population dynamicsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record